# SDR QXEA200700037

- Difficulty date: January 17, 2007
- Submitted: January 19, 2007
- Operation: Air carrier
- Aircraft: N366PH
- Make and model: Dhav DHC8202
- Aircraft serial: 510
- Aircraft time: 19,350 hours, 27,742 cycles
- Engine: Pwa PW123D
- System (JASC): 7320 · Fuel Controlling System
- Part: Unknown
- Condition: Unknown
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

PDX FLIGHT NR 2060 NOTICED PRE FLIGHT, NR 1 AND NR 2 ENGINE MANUAL CAUTION LIGHTS ILLUMINATED.  MAINTENANCE RESET BETA LOCK OUT C/B ON DC CONTRACTOR PANEL.  NR 1 AND NR 2 ECU MANUAL CAUTION LIGHTS NOT ILLUMINATED.  OPERATIONAL CHECK GOOD.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
